|on meds get double vision
Jan 29, 2007
Response from Dr. Daar
Stocrin, also known as efavirenz or sustiva is likely causing these problems. The symptoms generally get better with time and often completely go away. If the symptoms are intolerable or not getting better you should talk to your provider about other options. For what it is worth, these side effects are unique to stocrin so if you switched I would expect them to completely go away and not return on alternative therapies. Best, Eric
KS in the lungs
When to start treatment
- Chances Of Catching HIV From Sex With A Prostitute
- Seroconverting After Blowjob From A Prostitute
- Flaky Skin After Oral Sex With No Protection Does It Mean I Have HIV
- Herpes After Sex With Sex Worker Worried I Have HIV
- Muscle Ache After Getting Fingered Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.